jubilee Posted February 16, 2008 Share Posted February 16, 2008 We took our daughter to the E.R. on 2/12/08 and found out she has Pneumonia. They gave her an antibiotic shot and a Rx for Amoxicillian. She has been taking the Amoxicillian (1tsp 4x/day) since 2/13 and has had a rash on her bottom for the past 3days. Her bowel movements are all out of wack (loose, runny) and the rash covers her bottom (redness with a spot of broken skin). I spoke with the advice nurse with her pediatrician's office and was told to: air dry as much as possible no wipes; wet paper towel to clean soak in tub for 10 min. with 2T of baking soda when needed use Lotrimin cream (if skin is not broken) ...call back in (3) days if not better. I called...and got no answer:O( And to make matters more complicated...we just moved to a different county (same state) and the insurance my daughter has will only cover E.R. visits out of county. Any and all advice at this point will be greatly appreciated. Do I need to change antibiotics? She has about (6) more days to go. It hurts me to see my baby hurt, kwim? Thank you all! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.